MAUDE Adverse Event Report: ABIOMED, INC. - 1220648 KIT, 14FR INTRODUCER, 13CM&25CM, STERILE; INTRODUCER, CATHETER (SHEATH) PROPRIETARY

ABIOMED, INC. - 1220648 KIT, 14FR INTRODUCER, 13CM&25CM, STERILE; INTRODUCER, CATHETER (SHEATH) PROPRIETARY
Model Number KIT, 14FR INTRODUCER, 13CM&25CM, STERILE
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 02/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An impella cp was inserted via left femoral artery in a 62 year old female who was admitted for high risk percutaneous coronary intervention.The patient¿s comorbidities were coronary artery disease and diabetes mellitus.The patient¿s clinical state prior to initiation of support was scai stage c.The patient received support with the cp for the coronary angioplasty.At the end of the procedure, the cp was explanted and left femoral site was closed with perclose x2.An angiogram revealed a lesion at the left femoral access site requiring balloon angioplasty of left superficial femoral artery.Ballooning was successful with distal runoff.Bleeding and vascular injury are known potential adverse events of the impella cp per the instructions for use.
 
Additional Manufacturer Narrative
The impella device has not been received from the customer, therefore, investigation of the device has not been possible.Should the device or any new information be received, a supplemental mdr will be filed.
 
Additional Manufacturer Narrative
E4 was inadvertently omitted on the initial manufacturer device report.The impella device was returned, and an evaluation is underway.Upon completion of our analysis, a supplemental report will be filed.
 
Additional Manufacturer Narrative
D3 (manufacturer fax) has been added.G2 ( is report source company rep) has been ticked.H3 (device evaluated by manufacturer?) has been updated.Major bleed/access site adverse event: the cause of major bleed/access site adverse event was unable to be determined as limited clinical details were provided and no issue was found on the pump & introducer.

Brand Name
KIT, 14FR INTRODUCER, 13CM&25CM, STERILE
Common Device Name
INTRODUCER, CATHETER (SHEATH) PROPRIETARY
Manufacturer (Section D)
ABIOMED, INC. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer (Section G)
OSCOR CARIBE LLC
zona franca las americas
autopista las americas km 22
santo domingo
DO  
Manufacturer Contact
derek sammarco
22 cherry hill dr.
danvers, MA 01923
7814934967
MDR Report Key24294712
Report Number1220648-2026-02612
Device Sequence Number9332621
Product Code DYB
UDI-Device Identifier00813502013269
UDI-Public(01)00813502013269(11)250623(10)S9913597
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberKIT, 14FR INTRODUCER, 13CM&25CM, STERILE
Device Catalogue Number0052-3046
Device Lot NumberS9913597
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2026
Supplement Date Received by Manufacturer02/09/2026
04/03/2026
Initial Report FDA Received Date02/09/2026
Supplement Report FDA Received Date02/11/2026
04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight83 KG
Patient EthnicityNon Hispanic
Patient RaceWhite